# SDR FDEA202109022183

- Difficulty date: September 2, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 106,889 hours, 21,670 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70321
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE STATION 5-70, LONGERON 48 LEFT HAND   FOUND WITH CORROSION. LOWER CENTER CARGO COMPARTMENT BILGE STATION 5-70 LONGERON 48 LEFT HAND   CORROSION EVALUATED AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-00-2R FIGURE 205   ALLOWABLE DAMAGED. DAMAGED LONGERON REMOVED AND INSTALLED WITH FABRICATED   LONGERON AS PER SRM 51-33-01-0G. LONGERON FABRICATED AS PER DOUGLAS DRAWING   A5A7032 REVISION B. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
